HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :On Characterizations of Divided Monoids
Authors :OKABE, Akira
Issue Date :2002
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3089
Citation :Mathematical Journal of Ibaraki University Vol.34 p.23 -28
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110379.pdf604KbAdobe PDFView/Open